# SDR DALA2018052003451

- Difficulty date: May 12, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 40,698 hours, 21,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT HOUSING AT SEAT 19D DAMAGED, REPLACED EMERGENCY LIGHT HOUSING AT SEAT 19D.
